MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. THERAPEP SYSTEM NS + 10/CA; BRONCHIAL HYGIENE

SMITHS MEDICAL ASD, INC. THERAPEP SYSTEM NS + 10/CA; BRONCHIAL HYGIENE
Catalog Number 20-1112
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was not functional.The pressure indicator or piston does not return to initial position.There was a patient involvement and no patient harm/adverse event reported.

Brand Name
THERAPEP SYSTEM NS + 10/CA
Common Device Name
BRONCHIAL HYGIENE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19722528
Report Number3012307300-2024-06030
Device Sequence Number18190434
Product Code BWF
UDI-Device Identifier10788942211124
UDI-Public(01)10788942211124(17)270131(10)4242483
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20-1112
Device Lot Number4242483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown